# SDR GTIA2024042338079

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N709NK
- Make and model: Airbus A321-271NX
- Aircraft serial: 11470
- Aircraft time: 1,948 hours, 725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT ABOVE 4,000'  5 MINUTES PRIOR TO TOUCHDOWN PAX & F/A'S EXPERIENCED FUME EVENT ROWS 25 AFT, LASTED ABOUT 3 MINUTES.-PERFORMED TSM 05-50-00-810-831. RAN BOTH PACKS WITH APU IAW AMM 21-52-00 AND UNABLE TO DUPLICATE ODOR.(ODOR REPORTING SHEET NOT PROVIDED) MOC 70180
